MathSciNet Relay Station
MathSciNet bibliographic data
MR1604089 65K10 (49L20 65M60)
Beard, Randal W.; Saridis, George N.; Wen, John T. Galerkin approximations of the generalized Hamilton-Jacobi-Bellman equation. Automatica J. IFAC 33 (1997), no. 12, 2159–2177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement